# SDR DL73S962274

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorway Frame
- Part number: 65C31716
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME ON THE C-1 DOORWAY WAS FOUND TO BE CRACKED APPROX 6 BELOW THE LOWER STOP FITTING.  THE CRACK IS LOCATED WHERE FRAME WAS GOUGED.  A 1.10 DIAMETER HOLE WAS REQUIRED TO CLEAN UP THE DAMAGE TO THE WEB.  MATERIAL IS 0.071 7075-T6.  THE CRACK WILL BE REPAIRED PER THE INSTRUCTIONS OF AD 93-14-10 AND SB 737-53-1096, REV 5 (DAL SI 3-55297-12AD).
